fbpx
Loading...

July 13-14 ESTC Schedule, Speakers & Presentations

SATURDAY – ENERGY SCIENCE & TECHNOLOGY

ON YOUR OWN BREAKFAST

 

8:00am~6:00pm REGISTRATION CHECK IN (all day)

Eric P. Dollard8:00am~9:30am ERIC DOLLARD – ELECTRODYNAMIC SEISMIC FORECASTING (90 min)

Eric Dollard is an Electrical Engineer who is a “living legend” in the field of electrical research. He is considered by many to be the most knowledgeable expert alive today on the true nature of electricity. Author of the landmark mathematical papers Symbolic Representation of Alternating Electric Waves and Symbolic Representation of the Generalized Electric Wave, Eric shows how all electric phenomena can be mathematically measured and engineered WITHOUT using calculus or “Maxwell’s Equations.” Author of Condensed Intro to Tesla Transformers and Theory of Wireless Power, he is also the only person since Tesla’s death to successfully build a real Magnifying Transmitter. His last several conference presentations are Four Quadrant Representation of Electricity, The Extraluminal Transmission Systems of Tesla & Alexanderson & The Power of the Aether as Related to Music and Electricity, The Musical Seismograph. & History, Theory & Practice of the Electrical Utility System.

Past presentations:  Four Quadrant Representation of ElectricityThe Extraluminal Transmission Systems of Tesla & AlexandersonThe Power of the Aether as Related to Music and ElectricityThe Musical Seismograph,  History, Theory & Practice of the Electrical Utility System.

 

9:30am~9:35am BREAK (5 min)

9:35am~10:05am SECRET PRESENTER – BONUS PRESENTATION (30 min)

PRESENTATION: This is an overview and update on a machine that has already been discussed and demonstrated in one of our video presentations released in the past. The concept has been scaled up and if there is time before the conference to test it, it will be demonstrated at the conference with a full explanation of the setup.

10:05am~10:10am BREAK (5 min)

10:10am~10:30am ADAM GRIFFIN – ONE WIRE TRANSMISSION (20 min)

Author Adam Griffin was born in 1965 and attended many different schools as a child with parents constantly on the move serving in the US Army. In 1980, after the parent’s split and his mother came down with terminal cancer, Adam went about becoming an automotive mechanic by attending the Regional Occupational Program. At the age of 15, Adam received his California state SMOG inspection license and worked as a tune-up mechanic during high school. Several years later and while spending 6 years at University of California, San Diego, Adam started a family of 7 and began his professional career in 1984 as an electrical engineer, working on high-power transmission line development, Xenon lamp systems, and computer telephony. Following that, one job after another built Adam’s knowledge, starting with ASIC development for many types of medical products (hearing aids, pulse oximeters, blood glucose monitoring circuits, PCR and ELISA systems). Then after an extended period of designing power switches and microwave sources for use by the military, Adam returned to the medical industry in sustaining cardiac ablation generators and defibrillators. During this time, Adam discovered the work of Dr. Meyl, and, and having the opportunity to see him and review his works, he embarked upon a parallel learning path, developing easier methods to learn about Scalar Waves. This resulted in six iterations (small to large in physical size) of PCBs. subsequently emerging as a small microprocessor based “Scalar Wave Starter Kit”. Adam currently lives with his family in Spokane, Washington and works as a Systems Engineer.

PRESENTATION: DEMONSTRATION OF SMALL-SCALE LONGITUDINAL TRANSMISSION SYSTEM

10:30am~10:35am BREAK (5 min)

10:35am~11:35am WALT JENKINS – WATER POWER (60 min)

In 2008, H2 Global, LLC – was formed in Florida, USA to develop and market Walt Jenkins’s technical achievements and breakthroughs in the area of water based fuel production and its potential as a commercial fuel resource. Basic electrolysis as a process to generate hydrogen from water is over a hundred years old. Little has been done to increase the efficiency of this process or develop new technology to provide energy from one of the most energy abundant resources on our planet. As gas prices began to raise over $2 per gallon in the U.S. I turned my attention to examining the processes and prior art in this energy resource potential. In 2007 breakthroughs were achieved which yielded a 300% gain over prior art technologies and a rapid advancement into new processes followed soon thereafter. Water can now be turned into fuel on the fly, on demand, with under 180 milliamps input power and create a fuel which completely runs an engine. Efficiencies are considerably higher now than when we began. The technical developments are the subject of more than a dozen different patents being applied for in the field of water fuel generation. H2G energy from water systems now allow clean nonpolluting fuel to be produced from either fresh or sea water at a cost far less than oil based or fossil fuels per thermal unit. The evolution of water as a primary energy resource is now possible and H2 Global, LLC was established to develop and market this energy resource and expand the science of clean energy production.

PRESENTATION: Walt presented at the 2017 ESTC and gave an overview of his water fuel methods. Since then, Prof. Robert Haralick and two other personal associates have been to Walt’s lab and witnessed a generator running on mostly water. With a graduated tube feeling a measured amount of fuel to the engine, it ran for a certain time with a certain load. Then the empty tube was filled with about 3% gasoline and 97% water – this time, it ran even longer! Although the technology remains proprietary and goes beyond Walt’s original patent, we support his efforts in sharing the latest updates with his work because of the independently verified and witnessed tests of his experiments that prove the point.

11:35am~1:30pm NETWORKING/SOCIALIZING/VENDOR ROOM & EAGLES PAID LUNCH OR ON YOUR OWN LUNCH (115 min)

1:30pm~2:15pm KEN ROCHON – THE SCIENCE OF SMILES (45 min)

Ken Rochon is a lifelong accomplished serial entrepreneur. His success has been established with The Umbrella Syndicate, Big Events USA, Perfect Publishing, & Absolute Entertainment. He is a Social Proof Celebrity Event Photographer, an International Keynote Speaker, a published author of 22+ books, a forerunner of the non-profit organization “The Keep Smiling Movement,” and past honoree as “America’s Most Influential Business Connector.” Overall, he considers himself a renaissance man, a world traveler of 102 countries, and the love of his life is his 5 year old K3.

PRESENTATION: THE SCIENCE OF SMILES – A change of pace for the conference to shake things up. It will wake you up and get you smiling for the rest of the conference.

 

2:15pm~2:20pm BREAK (5 min)

2:20pm~3:20pm KURT KUNG – THE ELECTRICAL PROPERTIES OF INTER-FACIAL WATER AND THE POSSIBLE TOOLS TO MEASURE THE SUBTLE WATER CHARACTERISTICS IN VITRO (60 min)

Kurt has a B.A. in Wireless Communication Engineering from National Chiao Tung University in Taiwan. He also holds a Master of Electrical Engineering, an MBA certificate in Technology Entrepreneurship, and two Ph.D.s in Electrical Engineering and Nanotechnology from the University of Washington. Kurt’s experience includes microwave electronics, nanotechnology, and rapid prototyping. During his Ph.D., he developed a prototype to harvest energy from clean water based on fourth phase water properties. Kurt has been heavily involved in research, technology development, and business within startups since 2012. In 2016, Kurt co-founded a company, 4th-Phase, Inc., along with Dr. Gerald Pollack and Dr. Chris Gronet. Besides the over $1.5M seed fund raised, Kurt was recently awarded with the NSF SBIR for a quarter million non-dilutive research grant for the 4th-Phase, Inc.

3:20pm~3:25pm BREAK (5 min)

3:25pm~5:00pm JAMES DEMEO, PHD – THE ORGONE ENERGY ACCUMULATOR: EXPERIMENTAL CONFIRMATIONS AND NEW WATER-STRUCTURING EVIDENCE (95 min)

PRESENTATION: THE ORGONE ENERGY ACCUMULATOR: EXPERIMENTAL CONFIRMATIONS AND NEW WATER-STRUCTURING EVIDENCE – This presentation covers Dr. DeMeo’s recently published research on orgone-charged water. He will also discuss Reich’s discovery of the orgone and the best orgone accumulator constructions — there is so much misinformation on that issue, falsehoods created by the advocates of the “orgonite” and “orgone generator” devices. New findings on water research will be presented.

 

5:00pm~6:20pm EAGLES PAID DINNER OR ON YOUR OWN DINNER (80 min)

6:20pm~7:20pm TO BE ANNOUNCED – SCHEMATIC & PCB DESIGN SOFTWARE (60 min)

 

 

 

7:20pm~11:00pm NETWORKING/SOCIALIZING/VENDOR ROOM


SUNDAY- ENERGY SCIENCE & TECHNOLOGY

 

ON YOUR OWN BREAKFAST

8:00am~9:30am MIKE CLARKE – TRIALS AND TRIUMPHS OF THE REACTIVE POWER GENERATION MOTOR (90 min)

Mike Clarke is a retired Doctor of Chiropractic, having been in private practice for twenty-eight years. Retired from that in 2006 due to shoulder issues. He was partially educated at DeVry institute of Technology and received a dangerous amount of education in electronics. That is, very little as he became homesick, left school and returned to the west coast of Canada. Then he went on to college in Idaho and later California, ending up in Idaho making sick people well until having to sell my practice and move on. His wife of 48 years and he have a small vineyard of about four acres, live on the river, are parents of five daughters and sixteen grand children. But all of that wasn’t enough to keep me from searching for something else. His partner in this motor is Norm Seid who has had quite a background in free energy devices. He has been dabbling in this since the late 70’s. Norm and Mike have known each other since 1980 and Mike considers him the answer man. He has been so excited about what they have done to this point and he believes it is the way of the future.

PRESENTATION: TRIALS AND TRIUMPHS OF THE REACTIVE POWER GENERATION MOTOR

9:30am~10:00am BREAK – PANEL DISCUSSION PREPARATION (30 min)

10:00am~11:15am PANEL DISCUSSION #1 – AARON MURAKAMI, DR. JACK HANLON, PAUL BABCOCK, DR. JAMES DEMEO, PROF. ROBERT HARALICK, ERIC DOLLARD (75 min)

11:15am~1:15pm NETWORKING/SOCIALIZING/VENDOR ROOM & EAGLES PAID LUNCH OR ON YOUR OWN LUNCH (120 min)

1:15pm~2:30pm PANEL DISCUSSION #2 – AARON MURAKAMI, STEPHANE DUMINY, WALT JENKINS, KURT KUNG, MIKE CLARKE, ADAM GRIFFIN (75 min)

2:30pm~8:00pm NETWORKING/SOCIALIZING & ON YOUR OWN DINNERTIME – CONFERENCE CLEANUP

CLICK HERE FOR THURSDAY JULY 11TH SCHEDULE

CLICK HERE FOR FRIDAY JULY 12TH SCHEDULE

LOCATION

EAGLE’S LODGE
1520 W Wyoming Ave
Hayden, ID 83835

(50 MINUTES FROM SPOKANE, WASHINGTON AIRPORT)

2019 CONFERENCE IS SOLD OUT – GO HERE TO REGISTER FOR ESTC 2020

FRINGE ENERGY

Alternative Engineering Resources

Categories

Energy News

Fringe Energy Facebook

%d bloggers like this: